I took Boniva and had some flu symptoms, runny nose, nausea, and painful joints. They were bothersome but I thought they would go away over time. I took Boniva the second month and the symptoms were worse. My lips were tingly and my sinuses were extremely bad. I had much mucus and was sneezing 8 and nine times in a row over a period of 4 days. My left eye started swelling and my face was itching. Could Boniva cause this? I am no longer taking it. Thank you.
Report this to your doc. Sounds like an allergy to something. Could well be the Boniva. I had problems on it too. Switch to Fosamax. It is weekly but if it becomes an issue you don't have to deal with it so long. And don't try the very long acting shots or IVs. My rheumy says if you have any reactions there is nothing they can do about it. Hope this helped.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2010 • 5 answers
Posted 25 Jan 2010 • 1 answer
Posted 30 Oct 2010 • 3 answers
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 12 May 2012 • 3 answers